# SDR SWAA2024010939323

- Difficulty date: January 5, 2024
- Submitted: January 9, 2024
- Operation: Air carrier
- Aircraft: N8508W
- Make and model: Boeing 737-8H4
- Aircraft serial: 38814
- Aircraft time: 24,241 hours, 12,019 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2 CABIN FLASHLIGHTS AFT GALLEY INOP<[01] R&R?ED 2 EMERGENCY FLASHLIGHT BATTERIES ON AFT L/H JUMP SEAT AND REPLACED SEALS PER MM 25-64-00
